Due to exchange rate volatility, our team may contact you for top-up if prices change.
BISOLVON 8MG *30 TABLETS 61536

Sanofi

BISOLVON 8MG *30 TABLETS

Active Ingredient: Bromhexine
Presentation: Tablet
Strength: 8mg
Pack Size: 30 tablets

₦7,722.00

SKU:
  megacare-pharmacy-6911
quantity

Bisolvon is a mucolytic agent that contains bromhexine. It works by thinning mucus. It helps to ease breathing when you have breathing problems such as bronchitis or sinusitis.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXIPLON EXPECTORANT COUGH SYRUP 100ML
₦660.00
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
₦660.00
EQUATE DAYTIME COLD&FLU 355ML
₦9,075.00
EMZOR CHLORPHENIRAMINE SYRUP 60ML
₦825.00
EMZOLYN EXPECTORANT SYRUP 100ML
₦825.00
EMZOLYN COUGH (CHILD) SYRUP 100ML
₦825.00
DR MONROE’ 8HR FEVER-COLD MIXTURE 200ML
₦1,551.00
D-KOFF COUGH EXPECTORANT 100ML
₦1,237.50
DIVINE CHEST/LUNGS *20TABLETS
₦660.00
BISOLVON 8MG *30 TABLETS
BISOLVON 8MG *30 TABLETS
₦ 7,722.00